MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B; ERYTYPE S ABD+A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B; ERYTYPE S ABD+A1,B
Catalog Number 806127100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that a patient sample (b)(6) was typed as blood group ab in the forward testing and typed as blood group a in the reverse typing.The customer used erytype s abd+rev.A1,b on tango optimo.The customer did not return the supposedly defective product erytye s abd+rev.A1,b for investigational testing but the patient sample.Therefore our quality control laboratory tested their retention sample of erytype s abd+rev.A1, b with the patient sample on tango optimo.Sample (b)(6) yielded blood group a rh(d) positive.The correctness of the typed blood group of the sample was additionally confirmed in the gel card method.In all tests of quality control laboratory the forward and the reverse typing of the patient sample matched.We did not observe any discrepancies between forward and reverse typing.Additionally our qc lab's retention sample of erytype s abd+rev.A1,b was tested with different donor samples.All positive and negative reactions were correct.We did not observe any false positive respectively false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of erytype s abd+rev.A1, b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango optimo was checked by one of our field service engineers and found to be running within specifications.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7676750
Report Number9610824-2018-00041
Device Sequence Number920966
Product Code KSZ
UDI-Device Identifier07611969951147
UDI-Public(01)07611969951147(17)180324(10)8739110
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2018
Device Catalogue Number806127100
Device Lot Number8739110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1